# SDR SWAA031556

- Difficulty date: July 15, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 74,051 hours, 59,368 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Nr 3 L/E Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND NR 3 L/E SLAT SKIN CRACKED AT L/E, OUTBD OF ACTUATOR.  REPAIRED NR 3 L/E SLAT PER SRM.
